# SDR 98ZZZX31

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4100L
- Make and model: Piper PA-42
- Aircraft serial: 428001061
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Auxiliary Lock
- Part number: 4756400
- Condition: Failed
- Location: Cabin Door
- Part time: 5,686 hours
- Component: 5661705
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

JUST PRIOR TO VR, DOOR HANDLE ROTATED AND DISENGAGED PINS.  PILOT ABORTED TAKEOFF, CLOSED DOOR, AND TAXIED BACK TO PARKING.  INITIAL INSPECTION REVEALED THAT AUXILIARY LOCK DID NOT ENGAGE.
